# SDR UALA2012110606367

- Difficulty date: November 6, 2012
- Submitted: November 27, 2012
- Operation: Air carrier
- Aircraft: N448UA
- Make and model: Airbus A320-232
- Aircraft serial: 842
- Aircraft time: 47,415 hours, 19,357 cycles
- Engine: Iae V2527A5
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Seat 36 Def
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

36DEF OXYGEN MASKS ALL FELL DOWN.  PACKED MASKS IAW AMM.  ACCOMPLISHED OXYGEN MASK DROP PER MM.
